Hypercyclicity of convolution operators on spaces of entire functions
[Hypercyclicité d’opérateurs de convolution sur des espaces de fonctions entières]
Annales de l'Institut Fourier, Tome 63 (2013) no. 4, pp. 1263-1283.

Dans cet article, nous utilisons les types d’holomorphie de Nachbin pour généraliser certains résultats récents concernant les opérateurs de convolutions hypercycliques sur les espaces de Fréchet de fonctions d’un nombre infini de variables complexes, entières, de type borné.

In this paper we use Nachbin’s holomorphy types to generalize some recent results concerning hypercyclic convolution operators on Fréchet spaces of entire functions of bounded type of infinitely many complex variables

DOI : https://doi.org/10.5802/aif.2803
Classification : 32DXX,  47A16,  46G20
Mots clés : Espaces de Fréchet de fonctions entières, hypercyclicité, opérateurs de convolution
@article{AIF_2013__63_4_1263_0,
     author = {Bertoloto, F.J. and Botelho, G. and F\'avaro, V.V. and Jatob\'a, A.M.},
     title = {Hypercyclicity of convolution operators on spaces of entire functions},
     journal = {Annales de l'Institut Fourier},
     pages = {1263--1283},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {4},
     year = {2013},
     doi = {10.5802/aif.2803},
     mrnumber = {3137355},
     zbl = {1300.32010},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2803/}
}
TY  - JOUR
AU  - Bertoloto, F.J.
AU  - Botelho, G.
AU  - Fávaro, V.V.
AU  - Jatobá, A.M.
TI  - Hypercyclicity of convolution operators on spaces of entire functions
JO  - Annales de l'Institut Fourier
PY  - 2013
DA  - 2013///
SP  - 1263
EP  - 1283
VL  - 63
IS  - 4
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2803/
UR  - https://www.ams.org/mathscinet-getitem?mr=3137355
UR  - https://zbmath.org/?q=an%3A1300.32010
UR  - https://doi.org/10.5802/aif.2803
DO  - 10.5802/aif.2803
LA  - en
ID  - AIF_2013__63_4_1263_0
ER  - 
Bertoloto, F.J.; Botelho, G.; Fávaro, V.V.; Jatobá, A.M. Hypercyclicity of convolution operators on spaces of entire functions. Annales de l'Institut Fourier, Tome 63 (2013) no. 4, pp. 1263-1283. doi : 10.5802/aif.2803. http://www.numdam.org/articles/10.5802/aif.2803/

[1] Aron, Richard; Bès, Juan Hypercyclic differentiation operators, Function spaces (Edwardsville, IL, 1998) (Contemp. Math.), Volume 232, Amer. Math. Soc., Providence, RI, 1999, pp. 39-46 | Article | MR 1678318 | Zbl 0938.47004

[2] Aron, Richard; Markose, Dinesh On universal functions, J. Korean Math. Soc., Volume 41 (2004) no. 1, pp. 65-76 (Satellite Conference on Infinite Dimensional Function Theory) | Article | MR 2048701 | Zbl 1069.47006

[3] Birkhoff, G. D. Démonstration d’un théorème élémentaire sur les fonctions entières, C. R. Acad. Sci. Paris, Volume 189 (1929), pp. 473-475

[4] Botelho, Geraldo; Braunss, H.-A.; Junek, H.; Pellegrino, Daniel M. Holomorphy types and ideals of multilinear mappings, Studia Math., Volume 177 (2006) no. 1, pp. 43-65 | Article | MR 2283707 | Zbl 1112.46038

[5] Botelho, Geraldo; Pellegrino, Daniel M. Two new properties of ideals of polynomials and applications, Indag. Math. (N.S.), Volume 16 (2005) no. 2, pp. 157-169 | Article | MR 2319290 | Zbl 1089.46027

[6] Carando, Daniel; Dimant, Verónica; Muro, Santiago Hypercyclic convolution operators on Fréchet spaces of analytic functions, J. Math. Anal. Appl., Volume 336 (2007) no. 2, pp. 1324-1340 | Article | MR 2353017 | Zbl 1128.47005

[7] Carando, Daniel; Dimant, Verónica; Muro, Santiago Coherent sequences of polynomial ideals on Banach spaces, Math. Nachr., Volume 282 (2009) no. 8, pp. 1111-1133 | Article | MR 2547712 | Zbl 1181.47076

[8] Carando, Daniel; Dimant, Verónica; Muro, Santiago Every Banach ideal of polynomials is compatible with an operator ideal, Monatsh. Math., Volume 165 (2012) no. 1, pp. 1-14 | Article | MR 2886120 | Zbl 1236.47062

[9] Dineen, Seán Complex analysis on infinite-dimensional spaces, Springer Monographs in Mathematics, Springer-Verlag London Ltd., London, 1999 | Article | MR 1705327 | Zbl 1034.46504

[10] Fávaro, Vinícius V. Convolution equations on spaces of quasi-nuclear functions of a given type and order, Bull. Belg. Math. Soc. Simon Stevin, Volume 17 (2010) no. 3, pp. 535-569 http://projecteuclid.org/getRecord?id=euclid.bbms/1284570737 | MR 2731373 | Zbl 1211.46038

[11] Fávaro, Vinícius V.; Jatobá, Ariosvaldo M. Holomorphy types and spaces of entire functions of bounded type on Banach spaces, Czechoslovak Math. J., Volume 59(134) (2009) no. 4, pp. 909-927 | Article | MR 2563566 | Zbl 1224.46087

[12] Gámez-Merino, José L.; Muñoz-Fernández, Gustavo A.; Sánchez, Víctor M.; Seoane-Sepúlveda, Juan B. Sierpiński-Zygmund functions and other problems on lineability, Proc. Amer. Math. Soc., Volume 138 (2010) no. 11, pp. 3863-3876 | Article | MR 2679609 | Zbl 1207.26006

[13] Gethner, Robert M.; Shapiro, Joel H. Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc., Volume 100 (1987) no. 2, pp. 281-288 | Article | MR 884467 | Zbl 0618.30031

[14] Godefroy, Gilles; Shapiro, Joel H. Operators with dense, invariant, cyclic vector manifolds, J. Funct. Anal., Volume 98 (1991) no. 2, pp. 229-269 | Article | MR 1111569 | Zbl 0732.47016

[15] Gupta, Chaitan P. Convolution operators and holomorphic mappings on a Banach space, Séminaire d’Analyse Moderne, No. 2, Dept. Math, Université de Sherbrooke, Québec, 1969 | Zbl 0243.47016

[16] Gupta, Chaitan P. On the Malgrange theorem for nuclearly entire functions of bounded type on a Banach space, Nederl. Akad. Wetensch. Proc. Ser. A73 = Indag. Math., Volume 32 (1970), pp. 356-358 | Article | MR 290104 | Zbl 0201.44605

[17] Hallack, André Arbex Hypercyclicity for translations through Runge’s theorem, Bull. Korean Math. Soc., Volume 44 (2007) no. 1, pp. 117-123 | Article | MR 2297702 | Zbl 1142.47010

[18] Kitai, Carol Invariant closed sets for linear operators, ProQuest LLC, Ann Arbor, MI, 1982 Thesis (Ph.D.)–University of Toronto (Canada) | MR 2632793

[19] MacLane, G. R. Sequences of derivatives and normal families, J. Analyse Math., Volume 2 (1952), pp. 72-87 | Article | MR 53231 | Zbl 0049.05603

[20] Malgrange, Bernard Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier, Grenoble, Volume 6 (1955–1956), pp. 271-355 | Article | Numdam | MR 86990 | Zbl 0071.09002

[21] Matos, Mário C. Mappings between Banach spaces that send mixed summable sequences into absolutely summable sequences, J. Math. Anal. Appl., Volume 297 (2004) no. 2, pp. 833-851 (Special issue dedicated to John Horváth) | Article | MR 2088696 | Zbl 1067.47029

[22] Matos, Mário C. Absolutely Summing Mappings, Nuclear Mappings and Convolution Equations, IMECC-UNICAMP, 2005 (http://www.ime.unicamp.br/rel_pesq/2007/pdf/rp03-07.pdf)

[23] Mujica, Jorge Complex analysis in Banach spaces, North-Holland Mathematics Studies, 120, North-Holland Publishing Co., Amsterdam, 1986 | MR 842435 | Zbl 0586.46040

[24] Mujica, X. Aplicações τ ( p ; q ) -somantes e σ ( p ) -nucleares (2006) (Ph. D. Thesis)

[25] Nachbin, Leopoldo Topology on spaces of holomorphic mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 47, Springer-Verlag New York Inc., New York, 1969 | MR 254579 | Zbl 0172.39902

[26] Petersson, Henrik Hypercyclic convolution operators on entire functions of Hilbert-Schmidt holomorphy type, Ann. Math. Blaise Pascal, Volume 8 (2001) no. 2, pp. 107-114 | Article | Numdam | MR 1888820 | Zbl 1024.47003

[27] Petersson, Henrik Hypercyclic subspaces for Fréchet space operators, J. Math. Anal. Appl., Volume 319 (2006) no. 2, pp. 764-782 | Article | MR 2227937 | Zbl 1101.47006

Cité par Sources :